A Caltech Library Service

Mixed norm estimates for a restricted X-ray transform

Christ, Michael and Erdoğan, M. Burak (2002) Mixed norm estimates for a restricted X-ray transform. Journal d'Analyse Mathématique, 87 (1). pp. 187-198. ISSN 0021-7670. doi:10.1007/bf02868473.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


In this paper, we establish optimal mixed norm inequalities, except for endpoints, for a certain restricted X-ray transform in arbitrary dimensions. In doing so, we demonstrate that a method [2] applied heretofore only to simpler nonmixed norm estimates can also be adapted to the mixed norm case.

Item Type:Article
Related URLs:
URLURL TypeDescription ReadCube access
Additional Information:© 2002 Springer. Received March 7, 2001. The first author was supposed in part by NSF grant DMS-9970660 and performed this research while on appointment as a Miller Research Professor in the Miller Institute for Basic Research in Science.
Funding AgencyGrant Number
Miller Institute for Basic Research in ScienceUNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20200324-103910108
Persistent URL:
Official Citation:Christ, M., Erdogan, M.B. Mixed norm estimates for a restricted X-ray transform. J. Anal. Math. 87, 187–198 (2002).
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102080
Deposited By: Tony Diaz
Deposited On:24 Mar 2020 18:39
Last Modified:16 Nov 2021 18:08

Repository Staff Only: item control page